Quantum Topology


Previous issue  | Next issue  | Most recent Issue | All Issues | QT summary
Volume 5, Issue 2, 2014
Metadata
 

Integrality of Kauffman brackets of trivalent graphs
Francesco Costantino
pp. 143–184
Abstract | Full-Text PDF (4360 KB) | Metadata

An untwisted cube of resolutions for knot Floer homology
Ciprian Manolescu
pp. 185–223
Abstract | Full-Text PDF (412 KB) | Metadata

Irreducible factors of modular representations of mapping class groups arising in Integral TQFT
Patrick M. Gilmer and Gregor Masbaum
pp. 225–258
Abstract | Full-Text PDF (1443 KB) | Metadata